# SDR VNAA2018111699907

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 34,408 hours, 34,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312115
- Condition: Corroded
- Location: Bs 364-545
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO: 79201118 JOB 27920111 OP 157, 158, 159, AND 160.

DISCREPANCY: LH SIDE SEAT TRACKS CORRODED AT THE FOLLOWING F.S.: 364-409+17, 409+17-409+112, 529, AND 545.   

 

---------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------

CORRECTIVE ACTION: REMOVED AND REPLACED CORRODED SECTIONS IAW BOMBARDEIR REO 601R-53-00-055 REV C DATED 2017-03-21.
